×

zbMATH — the first resource for mathematics

Zu einem Isomorphiesatz von H. Whitney für Graphen. (German) Zbl 0141.41103

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Krausz, J.: Demonstration nouvelle d’un théorème de Whitney sur les réseaux. Mat. Fiz. Lapok50, 75-85 (1943). · Zbl 0061.41401
[2] Ore, O.: Theory of graphs. Am. Math. Soc. Coll. Publ.38 (1962). · Zbl 0105.35401
[3] Whitney, H.: Congruent graphs and the connectivity of graphs. Am. J. Math.54, 150-168 (1932). · JFM 58.0609.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.